Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleUsing symmetries in the index calculus for elliptic curves discrete logarithm.
Author(s) Pierrick Gaudry, Renault Guéna"el, Faug`ere Jean-Charles, Huot Louise
TypeArticle in Journal
ISSN0933-2790; 1432-1378/e
URL http://link.springer.com/article/10.1007%2Fs00145-013-9158-5
LanguageEnglish
JournalJ. Cryptology
Volume27
Number4
Pages595--635
PublisherSpringer US, New York, NY
Year2014
Edition0
Translation No
Refereed No
Webmaster